# SDR ABXA20150728098

- Difficulty date: July 28, 2015
- Submitted: September 2, 2015
- Operation: Air carrier
- Aircraft: N793AX
- Make and model: Boeing 767281
- Aircraft serial: 23143
- Aircraft time: 54,690 hours, 43,269 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: 113T162644
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR SPAR TO TE UPPER PANEL, ATTACH CHORD AT WS 360, CORRODED AROUND NUTPLATES AT AFT END.  R & R REAR SPAR TO TE UPPER PANEL ATTACH CHORD AT WS 360 IAW DWG 113T1626 & REA B657-61627.  CORRODED L2, PN 113T1626-44, SN NONE, PART NAME CHORD, UPPER SUPPORT, STRINGER & WS LOCATION ON ACFT WS 349.7 TO WS 360.  ACFT WAS GNDED.
